# SDR AALA202504259873

- Difficulty date: April 21, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 20,390 hours, 5,690 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ENGINE SHUTDOWN RECEIVED ECAM DOOR RIGHT OVERWING FAULT FLIGHT LOCK ENGAGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
